# SDR 2012FA0000825

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 22,227 hours
- Engine: Cont IO520BB
- Engine time: 2,399 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Part time: 480 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

WHILE THE ACFT WAS ON THE BASE LEG FOR LANDING,  STUDENT PILOT PUT DOWN LANDING GEAR AND A BURNING ODOR STARTED TO APPEAR.  PILOT INFORMED THE TOWER  DECLARED AN EMERGENCY.  LANDED THE ACFT WITH NO DAMAGE AND NO PERSONAL INJURY.  AFTER INSPECTING THE ACFT FOR POSSIBLE SMOKE SOURCES IT WAS DETERMINED THAT THE CIRCUIT BREAKER HAD POPPED FOR THE LANDING GEAR ACTUATOR MOTOR.  MLG ACTUATOR MOTOR WAS INSPECTED AND CONFIRMED THAT THE SMOKE CAME FROM THE MOTOR. Y REPLACED THE LANDING GEAR ACTUATOR AS WELL AS THE ELECTRICAL MOTOR.
